# SDR HNAA2024032700210

- Difficulty date: March 3, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 51,743 hours, 49,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Corroded
- Location: Center
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E025813 CENTER GALLEY SERVICE DOOR SILL IS CORRODED AROUND NUTPLATE HOLES.  REPAIRED CENTER GALLEY SERVICE DOOR CUTOUT LOWER SILL AT FWD AND AFT NUTPLATE HOLES IAW PIEDMONT EO1-53-24-0208 AND EMB145 SRM 53-21-02RE, ITEM 2, FIG 201.
